MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-392
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the screw broke during the procedure and pieces remained in the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: implant failure.Probable root cause: design: inadequate driver/handle interface design.Inadequate driver/knob interface design.Inadequate screw/driver interface design.Inadequate raw material for driver tip, shaft, knob, handle or screw.Inadequate surface finish for driver/knob interface.Inadequate screw thread design for bone engagement or suture interface.Inadequate design relationship between tap and screw (causing previous screw insertion to be difficult, twisting the driver).Inadequate design relationship between awl size and screw (causing previous screw insertion to be difficult, twisting the driver).Inadequate design relationship between eyelet size and screw (causing previous screw insertion to be difficult, twisting the driver).Inadequate design relationship between screw and versitomic reamer.Process: tap or screw not manufactured to specification.Driver not manufactured to specification.Knob or driver handle not manufactured to specification.Incorrect material used during manufacturing.Incorrect assembly performed for screw/driver or knob/driver.Screw assembled upside down.Application: user applies excessive force to torque screw.User does not drill/tap pilot hole.User does not go to laser line (incomplete tapping/drilling/awling).Inadequate assessment of bone quality.User re-loads a new screw upside down.Use of incorrect drill size for associated screw.Eyelet causes interference with screw during insertion.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.
 
Event or Problem Description

Brand Name
OMEGA 3.9MM PEEK KNOTLESS ANCHOR SYSTEM, DOUBLE-DOUBLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12977683
Report Number0002936485-2021-00704
Device Sequence Number4883916
Product Code MBI
UDI-Device Identifier37613327464802
UDI-Public37613327464802
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-392
Device Lot Number20266AG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown